# SDR ASAA2017081821667

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,144 hours, 4,689 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LEFT DUCT PRESSURE INDICATES 15 PSI,  RIGHT DUCT PRESSURE 46 PSI, DUCT PRESSURE MATCHED WITH THRUST LEVERS AT IDLE DURING DESCENT.  ACFT GROUNDED.  AIR TURNBACK - PERFORMED.   DUCT PRESSURE LOW,  ENGINE BLEED SOURCE IAW FIM 36-10 TASK 804, H CHECKED PRECOOLER VALVE, PRSOV AND HIGH STAGE VALVE, NO DEFECTS NOTED. PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00,  AND CHECKED BLEED AIR PRESSURE TO N1 SETTINGS IAW FIM 36-10 FIG 305, CHECKED GOOD, NO DUCT SPLIT NOTED, PRESSURE TO N1 SETTING CHECKED GOOD, NO HISTORY.
